Isaac Scientific Publishing

Journal of Advances in Applied Mathematics

Uniform Attractor for A Non-autonomous Parabolic Equation with Nonlocal Diffusion and Delay

Download PDF (582.1 KB) PP. 50 - 61 Pub. Date: April 12, 2018

DOI: 10.22606/jaam.2018.32002


  • Miaomiao Wang
    School of Science, Hohai University, Nanjing, Jiangsu 210098, China
  • Weiwei Chang
    School of Science, Hohai University, Nanjing, Jiangsu 210098, China
  • Xiaojun Li*
    School of Science, Hohai University, Nanjing, Jiangsu 210098, China


This paper is devoted to study the long-time behavior of non-autonomous parabolic equation with nonlocal diffusion and hereditary effect, where time symbol is translation bound in L2 loc(R;H−1( )) and L2 loc(R;L2( )), respectively. By the energy estimates and asymptotic priori estimates of solutions, we obtain the existence and regularity of uniform attractor for the family of processes corresponding to original systems, respectively.


Uniform attractor; delay; nonlocal diffusion; non-autonomous parabolic equation; uniform !-limit compact.


[1] S.B. de Menezes, Remarks on weak solutions for a nonlocal parabolic problem, Int.J.Math.Math. Sciences 2006 (2006)1-10.

[2] S.M. Zheng, M. Chipot, Asymptotic behavior of solutions to nonlinear parabolic equations with nonlocal terms, Asymptotic Anal.45(2005)301-312.

[3] M. Chipot, B. Lovat, On the asymptotic behaviour of some nonlocal problems, Positivity 3 (1999), 65-81.

[4] J. Garcia-Luengo, P.Marin-Rubio, J. Real, Pullback attractors for 2D Navier-Stokes equations with delays and their regularity, Adv.Nonlinear Stud.13(2013)331-357.

[5] A. Andami Ovono, Asymptotic behavior for a diffusion equation governed by nonlocal interaction, Electronic J.Differential.Equations 17(2010)1555-1666.

[6] M. Anguiano, P.E. Kloeden, T. Lorenz, Asymptotic behaviour of nonlocal reaction diffusion equations, Nonlinear Anal.73(2010)3044-3057.

[7] T. Caraballo, M. Herrera-Cobos, P. Marin-Rubio, Long time behavior of a nonautonomous parabolic equation with nonlocal diffusion and sublinear terms, Nonlinear Anal.121(2015)3-18.

[8] W.W. Chang, X.J. Li, Dynamical behavior of non-autonomous parablic equation with nonlocal diffusion, J.Sci.Tech.Univ.Henan(Nat.Sci.)(Chinese) 37(5)(2016)77-82.

[9] M. Chipot, L. Molinet, Asymptotic behaviour of some nonlocal diffusion problems, Applicable Anal. 80(2001)279-315.

[10] J. Garcia-Luengo, P.Marin-Rubio, Reaction-diffusion equations with non-autonomous force in H?1 and delays under measurablity conditions on the driving delay term, J.Math.Anal.Appl., 417(2014) 80-95.

[11] H.M. Wei, X.Z. Li, M. Martcheva, An epidemic model of a vector-borne disease with direct transmis- sion and time delay, J.Math.Anal.Appl.2(342)(2008)895-908.

[12] V.V. Chepyzhov, M.I.Vishik, Attractors for Equations of Mathematical Physics, Amer. Math. Soc. Colloq. Province, RI,2002.

[13] S.S. Lu, H.Q. Wu, C.K. Zhong, Attractors for nonautonomous 2D navier-stokes equations with nor- mal external forces,Discrete.Cont.Dyn.Syst.13(3)(2005)701-709.

[14] H.T. Song, C.K.Zhong, Attractors of non-autonmous reaction-diffusion equation in Lp, Nonlinear Anal.(68)2008,1890-1897.

[15] J.C. Robinson, Infinite-dimensional Systems an Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors,Cambridge University Press, 2001.

[16] R. Temam, Infinite-dimension Dynamical Systems in Mechanics and Physics, Springer, New York, 1997.